MathSciNet Relay Station
MathSciNet bibliographic data
MR761524 (85i:39008) 39B30
Aczél, J.; Chung, J. K. Integrable solutions of functional equations of a general type. Studia Sci. Math. Hungar. 17 (1982), no. 1-4, 51–67.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement